Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

On the solvability of an Eisenstein trinomial of prime degree

Tom 178 / 2017

Chahrazede Bouyacoub, Alain Salinier Acta Arithmetica 178 (2017), 385-396 MSC: 11R32, 12F10. DOI: 10.4064/aa8581-10-2016 Opublikowany online: 26 April 2017

Streszczenie

Let $f(X) = X^p + a c^{p-2} X + a c^{p-1}$ be a trinomial of prime degree $p \ge 7$ that is Eisenstein with respect to $p$, where $a$ and $c$ are coprime rational integers. We investigate the following question, linked to a conjecture formulated by Kölle and Schmid: is it possible for $f(X)$ to be solvable over $\mathbb{Q}$? The main tool in this study is the determination of the decomposition group at a place above some primes that do not ramify in the splitting field of $f(X)$.

Autorzy

  • Chahrazede BouyacoubLaboratoire d’Arithmétique, Codage,
    Combinatoire et Calcul formel
    LA3C, USTHB
    BP 32, El Alia, Bab Ezzouar 16111
    Alger, Algeria
    e-mail
  • Alain SalinierPôle de Mathématiques et Informatique
    Laboratoire XLIM (UMR CNRS 7252)
    Université de Limoges
    123, avenue Albert Thomas
    87060 Limoges Cedex, France
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek